# SDR UALA2008121506876

- Difficulty date: December 13, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,265 hours, 11,116 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091102
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT DOES NOT COME ON IN ARM WITH BATT AND STBY POWER OFF.  REPLACED LIGHT ASSY AND OPS CHECKS GOOD.
